Can You Use Retin a Under Eyes?
Retin is used to treat acne, and it can also be used around the eyes to reduce fine lines and wrinkles.
It’s important to use this medication exactly as prescribed by your doctor. If you miss doses or stop taking tretinoin for any reason, you may experience side effects such as dryness of the skin, redness, itching, peeling, burning.
It’s also hypoallergenic and non-comedogenic so it works great for people with sensitive skin.
Read this article about “Can You Use Retin a Under Eyes?”
Tretinoin Use (Retin-A and Renova) and Scaly, Puffy Eyelids
First, make sure that you’re applying the product correctly. You want to apply the medication directly to the area where you see the signs of irritation. If you notice a rash or redness, stop immediately and contact your doctor. Second, try switching brands. Many popular brands contain ingredients that irritate the skin. Third, consider changing your application schedule.
Tretinoin is a vitamin A derivative (retinoid) topical cream used to treat skin conditions like acne and facial discoloration.
Some people find that they feel better when they apply the medication twice a day rather than once. Fourth, keep track of how much you’re using. Too much tretinoin can lead to dryness and flaking. Finally, talk to your dermatologist about alternative treatments. Your dermatologist may recommend another form of therapy, such as prescription strength vitamin A, to treat your fine lines without causing irritation.
4 Steps to Calm Skin Irritation for Tretinoin (RetinA and Renova) Use:
1. Apply the medication only on the affected areas.
2. Stop if you experience any side effects.
3. Switch brands if you are not satisfied with the results.
4. Keep track of how much you use so you don’t overuse it.
Why do your eyelids get irritated from tretinoin?
Tretinoin is used to treat acne. It is one of the most effective medications for treating mild to moderate acne. However, it can cause side effects such as dryness, irritation, and peeling of the skin. This article will discuss how to prevent and manage tretinoin induced eyelid dermatitis.
The chemical structure of tretinoin is similar to vitamin A. Tretinoin works by inhibiting sebum production and reducing inflammation. When you apply the medication directly onto the skin, it melts into the skin and migrates outward. As it travels, it causes irritation and burning sensations. If you are experiencing these symptoms, make sure you are applying the medication far enough away from the eyes and eyelids.
If you notice signs of irritation while using tretinoin, stop immediately and consult your doctor. You may want to switch to another topical treatment for acne.
Allergic Eyelid Contact Dermatitis
Allergic eyelid contact dermatitis is caused by an allergy to something you touch every day. This could include makeup, mascara, eye drops, or even your eyeglasses. If you experience itching, burning, stinging, or swelling around your eyes, it might be an allergic reaction. You might notice signs like redness, peeling, scaling, or crusting around the eyelids.
The most common allergens causing eyelid contact dermatitis are cosmetics such as foundation, concealers, mascaras, and eye shadows. Other possible triggers include medications, latex gloves, and bandages.
If you think you have a problem, see your doctor immediately. He or she will perform a physical exam and ask about your medical history. Your doctor will look closely at your eyes and examine your eyelids and surrounding areas. He or she may take a sample of your skin for testing. If you have allergies, he or she may prescribe medication to control symptoms.
Comment and ask about “Can You Use Retin a Under Eyes?”
MORE RELATED POST
BACK TO HOMEPAGE